# SDR AALA202104279006

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 4,826 hours, 1,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20793
- Condition: No Test
- Location: L1 Door
- Part time: 4,826 hours, 1,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING JC 26L00025012. STEP 12A EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST WILL NOT PASS. REPLACED L1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025011 .
